# SDR SWAA971049

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Birdstrike
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

EXPERIENCED BIRSTRIKE TO NR 2 ENGINE DURING CLIMB-OUT, AIRCRAFT RETURNED TO DAL AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND 3 FAN BLADES DAMGED, BUT NO CORE ENTRY.  REPLACED BLADES AND COMPLIED WITH ENGINE RUN OK PER BOEING M/M.
